Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I keep getting headache diarrhea and shortness of breath

i keep getting headache diarrhea and shortness of breath i have had steroids and 2 lots of antibiotics i feel ok one minute and fatigued the next i also get a funny burning sensation in my mouth at times what is wrong with me the doc says i have had flu on top of flu on top of flu after having the flu jab please help rather fed up going on 5 weeks
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear friend
Thanks for using Healthcare for your queries

I read your concern and it seems that diarrhoea is due to antibiotic overdose and there is nothing to worry of headache and shortness of breath ..
I suggest you to to rest and medicaations to releive headache .. A simple NSAIDs / Ibuprofen will help in getting headache off and drink plenty of oral fluids and do breathing exercise to make breathing regular.
Avoid stress and use of caffine
Bed rest and fliuds will cure your symptoms and you will be back to normal .

You can ask me furthur if you have anymore queries
Dr.J.Kingson John David
Answered: Fri, 22 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor